# SDR DXTA2025081904641

- Difficulty date: August 18, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N783QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20574
- Aircraft time: 10,777 hours, 6,228 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Faulted
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, S
- Precautionary procedure: A

## Discrepancy

ON INTIAL CLIMB OUT CYAN SPOILER FAULT CAS MESSAGE RECIEVED AND STAYED ON FOR ETIRE FLIGHT AND SHUTDOWN.   ON SHUTDOWN PANELS L2 AND R2 REMAINED FULLY DEPLOYED. NO CAS MESSAGE NOTED ON POWER UP BUT PANELS WERE DEPLOYED. PERFORMED DOWNLOADS AND SENT TO CUSTOMER. PERFORMED SEVERAL OPS CHECKS WITH NO FAULT NOTED. PER CRC WE SWAPPED #1 AND #2 SECUS AND PERFORMED ELECTRIC RIGGING AND PERFORMED SEVERAL MORE OPERATIONAL CHECKS ALL FOUND GOOD. WORK PERFORMED IN ACCORDANCE WITH AMM 27-62-05. PER CUSTOMER SECUS REMAIN IN SWAPPED POSITION.
